MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 18 GAUGE POWERGLIDE PRO MIDLINE CATHETER; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 18 GAUGE POWERGLIDE PRO MIDLINE CATHETER; INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reay0029 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
Facility reported to the sales rep that the device was placed and the needle was "safetied".The healthcare professional (hcp) stated the guidewire was not visible, concerned that the guidewire broke off in the patient.Patient was taken to interventional radiology and was unable to locate the wire.No patient injury was reported.

Brand Name
18 GAUGE POWERGLIDE PRO MIDLINE CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6715673
Report Number3006260740-2017-01052
Device Sequence Number18878735
Product Code FOZ
UDI-Device Identifier00801741110566
UDI-Public(01)00801741110566
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF118101
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1